# SDR SWAA2022022173987

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 66,633 hours, 30,108 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE T/E RH OTBD AFT FLAP TO COMPLY WITH TTG8Q00ANG0G TLD T/E RH OTBD AFT FLAP UPPER SKIN DISBOND/DELAMINATION - PERMANENT) / [01] REMOVED RH AFT FLAP. INSTALLED NEW RH AFT FLAP COMPLETED THROUGH STEP F (5) PER AMM 27-51-22.;[02] VERIFIED;[03] VERIFIED RII WORK PERFORMED BY RUSSELL FLIPPIN IN CORRECTIVE ACTION 1;[04] COMPLETED INSTALL AND RIG CHECK OF RH OB AFT FLAP IAW AMM 27-51-22;[05] INSPECTED WORK PERFORMED IN C/A #4 (RII);[06] VERIFIED COMPLETION ON R/H FLAP INSTALL
